# SDR DALA2022092006227

- Difficulty date: September 18, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 92,870 hours, 24,108 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 L CENT ENT DOOR MSG ILLUMINATED DURING CLIMB OUT AROUND FL260. FA WENT TO CHECK DOOR, SEATED HANDLE BETTER AND COINCIDENTALLY LIGHT WENT OUT. PRESSURIZATION WAS NORMAL. CORRECTIVE ACTION: ADJUSTED SENSOR S10095 PER B757 AMM 52-71. (9239608
